BibTeX record journals/ress/QiuSSM18

download as .bib file

@article{DBLP:journals/ress/QiuSSM18,
  author       = {Siqi Qiu and
                  Mohamed Sallak and
                  Walter Sch{\"{o}}n and
                  Henry X. G. Ming},
  title        = {Extended {LK} heuristics for the optimization of linear consecutive-k-out-of-n:
                  {F} systems considering parametric uncertainty and model uncertainty},
  journal      = {Reliab. Eng. Syst. Saf.},
  volume       = {175},
  pages        = {51--61},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ress.2018.01.016},
  doi          = {10.1016/J.RESS.2018.01.016},
  timestamp    = {Wed, 07 Dec 2022 23:03:16 +0100},
  biburl       = {https://dblp.org/rec/journals/ress/QiuSSM18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}